# SDR AALA20060104

- Difficulty date: January 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Part number: 113T220111A
- Part serial: 000430
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT HAND INBOARD MAIN FLAP LOWER AFT SPAR LOWER SURFACE AT IFS 19 HAD CORROSION.  AREA WAS FOUR INCHES BY 1.7 INCHES WITH A DEPTH OF .027 INCH. VERIFY THE CORROSION WAS COMPLETELY REMOVED.  ACCOMPLISH EDDY CURRENT INSPECTION ON BLENDED AREA FOR CRACKS.  ROTOPEEN BLENDED AREA.  REFINISH THE BLENDED AREA WITH ALODINE AND TWO COATS BMS 10 11 PRIMER AND RETURN TO SERVICE WITH NOTED CONDITIONS.
